Pacific Journal of Mathematics

Nonlinear integral equations and product integrals.

Alvin J. Kay

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 203-222.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868635

Mathematical Reviews number (MathSciNet)
MR0399781

Zentralblatt MATH identifier
0331.45009

Subjects
Primary: 45G99: None of the above, but in this section

Citation

Kay, Alvin J. Nonlinear integral equations and product integrals. Pacific J. Math. 60 (1975), no. 1, 203--222. https://projecteuclid.org/euclid.pjm/1102868635


Export citation

References

  • [1] W. L. Gibson, Stieltjes and Stieltjes-Volterra integral equations, Ph. D. Dissertation, University of Houston (1974).
  • [2] B. W. Helton, Integral equations and product integrals, Pacific J. of Math., 16 (1966),297-322.
  • [3] B. W. Helton, A product integral representation for a Gronwall inequality, Proc. Amer. Math. Soc, 23, No. 3 (1969), 493-500.
  • [4] J. C. Helton, Product integrals and inverses in normed rings, Pacific J. of Math., 51 (1974), 155-166.
  • [5] J. V. Herod, Coalescence of solutions for nonlinear Stieltjes equations, J. Reine Angew. Math., 252 (1972), 187-194.
  • [6] A. Kolmogoroff, Untersuchungen iiber den Integralbegriff, Math. Ann., 103 (1930), 654-696.
  • [7] J. S. Mac Nerney, A nonlinear integral operation, Illinois J. Math., 8 (1964), 621-638.
  • [8] J. W. Neuberger, Toward a characterization of the identity component of rings and near-rings of continuous transformations,J. Reine Angew. Math., 238 (1969), 100-104.